Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow

Albeverio S, Hilbert A, Kolokoltsov V (2012)
Stochastics An International Journal of Probability and Stochastic Processes 84(2-3): 315-333.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
We analyse the asymptotic behaviour of the heat kernel defined by a stochastically perturbed geodesic flow on the cotangent bundle of a Riemannian manifold for small time and small diffusion parameter. This extends Wentzel-Kramers-Brillouin-type methods to a particular case of a degenerate Hamiltonian. We give uniform bounds for the solution of the degenerate Hamiltonian boundary value problem for small time. The results are exploited to derive two-sided estimates and multiplicative asymptotics for the heat kernel semigroup and its trace.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Albeverio S, Hilbert A, Kolokoltsov V. Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes. 2012;84(2-3):315-333.
Albeverio, S., Hilbert, A., & Kolokoltsov, V. (2012). Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes, 84(2-3), 315-333.
Albeverio, S., Hilbert, A., and Kolokoltsov, V. (2012). Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes 84, 315-333.
Albeverio, S., Hilbert, A., & Kolokoltsov, V., 2012. Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes, 84(2-3), p 315-333.
S. Albeverio, A. Hilbert, and V. Kolokoltsov, “Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow”, Stochastics An International Journal of Probability and Stochastic Processes, vol. 84, 2012, pp. 315-333.
Albeverio, S., Hilbert, A., Kolokoltsov, V.: Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes. 84, 315-333 (2012).
Albeverio, Sergio, Hilbert, Astrid, and Kolokoltsov, Vassily. “Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow”. Stochastics An International Journal of Probability and Stochastic Processes 84.2-3 (2012): 315-333.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar